# SDR AALA20160823005

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 11,571 hours, 4,478 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT. DECLARED AN EMERGENCY AND RETURNED TO FIELD CUR WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH OUT OF ADJUSTMENT. REMOVED SWITCH, CLEANED AND REINSTALLED SWITCH IAW AMM 32-34-00. SWITCH OPERATIONS CHECK NORMAL.
